×

Found 17 Documents (Results 1–17)

100
MathJax

Stokes equations in asymptotically flat layers. (English) Zbl 1101.35344

Mucha, Piotr (ed.) et al., Regularity and other aspects of the Navier-Stokes equations. Based on the conference on regularity and other qualitative aspects of the Navier-Stokes equations, Bȩdlewo, Poland, August 31–September 6, 2003. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 70, 9-19 (2005).
PDF BibTeX XML Cite

On boundary conditions for fluids of the differential type. (English) Zbl 0846.35107

Sequeira, A. (ed.), Navier-Stokes equations and related nonlinear problems. Proceedings of the 3rd international conference, held May 21-27, 1994 in Funchal, Madeira, Portugal. Funchal: Plenum Press. 273-278 (1995).
Reviewer: O.Titow (Berlin)
MSC:  35Q35 76A05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification